# SDR REXA2022062801403

- Difficulty date: April 21, 2022
- Submitted: June 28, 2022
- Operation: Air carrier
- Aircraft: N917XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15155
- Aircraft time: 32,983 hours, 22,625 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Stop
- Part number: SH670320511
- Condition: Worn
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"RH AFT EMERGENCY EXIT SURROUND STRUCTURE, AFT STOP PAD 2ND UP FROM BOTTOM WORN.
AFT PAD .050"" MATERIAL LOSS"	REPLACE RH AFT EMERGENCY EXIT AFT STOP PAD 2ND UP FROM BOTTOM.
